Photosensitive Lichenoid Eruption Induced by Gabapentin
A Imbernón-Moya*, H Cembrero-Saralegui, M Churruca-Grijelmo, M Martínez-Pérez, E Vargas-Laguna, E Fernández-Cogolludo, A Aguilar-Martínez and MA Gallego-Valdés
Department of Dermatology, Hospital Universitario Severo Ochoa, Avenida de Orellana, Spain
- *Corresponding Author:
- Adrián Imbernón-Moya
Department of Dermatology
Hospital Universitario Severo Ochoa
Avenida de Orellana
E-mail: [email protected]
Received date: February 04, 2016; Accepted date: April 19, 2016; Published date: April 22, 2016
Citation: Imbernón-Moya H, Cembrero-Saralegui H, Churruca-Grijelmo M, Martínez-Pérez M, Vargas-Laguna E (2016) Photosensitive Lichenoid Eruption Induced by Gabapentin. J Clin Exp Dermatol Res 7:347. doi:10.4172/2155-9554.1000347
Copyright: © 2016 Imbernón-Moya A, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Gabapentin usually has a good safety profile with adequate tolerance. The incidence of adverse reactions in skin, hair and mucosa due to gabapentin is low. Here, we present a case of lichenoid photosensitive eruption due to application of gabapentin in exposed areas. A lichenoid eruption with skin lesions that are widespread distributed requires a drug history as well as stopping the consumption of the drug in question. Patch test and/or phototest confirm the diagnosis.